MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 4 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 4 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-14-040
Medical Device Problem Codes Degraded (1153); Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Tissue Damage (2104); Weakness (2145); Anxiety (2328); Discomfort (2330); Injury (2348); Hypoesthesia (2352); Deformity/ Disfigurement (2360); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 06/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle mom litigation records received.Litigation alleges pain, discomfort, emotional distress, disfigurement and injuries.In addition to what were previously alleged, ppf alleges metal wear, metallosis and elevated metal ions, while pfs alleges numbness, stiffness, instability, weakness, limited rom, soft tissue destruction and anxiety.After review of medical records, the patient was revised due to failed right tha, with metallosis and soft tissue destruction.Operative notes reported that upon entering he intra-articular spaces, metallosis debris was expelled and there was evident of some metal staining of the soft tissue.There was some trunnion corrosion and debris, but the trunnion looked intact.The femur was 5-10 degrees anterversion.Tte liner has some old staining behind it, including some metallosis and corrosion.Added stem and cup to the complaint.Product and lot numbers were provided.Added surgeon, medical history, patient dob, age, height and weight.Doi: (b)(6) 2010: dor: (b)(6) 2018: right hip.

Brand Name
TRI-LOCK BPS SZ 4 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9610980
Report Number1818910-2020-02391
Device Sequence Number19437166
Product Code KWA
UDI-Device Identifier10603295001065
UDI-Public10603295001065
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012-14-040
Device Catalogue Number101214040
Device Lot NumberD6DCKB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight66